Detail publikace

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

Originální název

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

Anglický název

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

Jazyk

en

Originální abstrakt

We are study stability of nonlinear autonomous quadratic discrete systems in the critical case. We proved a new conditions quaranted wxistence a stable solution .

Anglický abstrakt

We are study stability of nonlinear autonomous quadratic discrete systems in the critical case. We proved a new conditions quaranted wxistence a stable solution .

BibTex


@article{BUT47499,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Denys {Khusainov} and Irina V. {Grytsay}",
  title="Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case",
  annote="We are study stability of nonlinear autonomous quadratic discrete systems in the critical case. We proved a new conditions quaranted wxistence a stable solution .",
  chapter="47499",
  journal="DISCRETE DYNAMICS IN NATURE AND SOCIETY",
  number="Article ID 53908",
  volume="2010",
  year="2010",
  month="june",
  pages="1--23",
  type="journal article - other"
}